On the Basis Property of the System of Eigenfunctions of a Problem with Squared Spectral Parameter in a Boundary Conditionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 11 января 2016 г.

Работа с статьей


[1] Kapustin N. Y. On the basis property of the system of eigenfunctions of a problem with squared spectral parameter in a boundary condition // Differential Equations. — 2015. — Vol. 51, no. 10. — P. 1274–1279. For the simplest Sturm-Liouville equation, we study a problem in which one boundary condition contains the squared spectral parameter and the pther boundary condition is homogeneous. We find a condition on the physical parameter of the problem under which there arises a multiple eigenvalue. We consider a problem of mathematical physics for the heat operator which leads to the spectral problem studied in the paper. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть